# SDR AALA2020032429007

- Difficulty date: March 21, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737823
- Aircraft serial: 33342
- Aircraft time: 10,904 hours, 4,504 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070015002
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - NO. 2 FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00, OPERATIONAL CHECK GOOD.
